×

Positive solutions of convex nonlinear eigenvalue problems. (English) Zbl 0287.35074


MSC:

35P05 General topics in linear spectral theory for PDEs
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agmon, S; Douglis, A; Nirenberg, L, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. pure appl. math., XII, 623-727, (1959) · Zbl 0093.10401
[2] Callegari, A; Reiss, E; Keller, H.B, Membrane buckling: A study of solution multiplicity, Comm. pure appl. math., XXIV, 499-527, (1971) · Zbl 0208.26801
[3] Cohen, D.S; Laetsch, T.W, Nonlinear boundary value problems suggested by chemical reactor theory, J. diff. eg., 7, No. 2, (1970) · Zbl 0201.43102
[4] Dean, E.T; Chambré, P.L, Branching of solutions of some nonlinear eigenvalue problems, J. math. phys., Vol. II, No. 5, (1970) · Zbl 0191.11902
[5] Fujita, H, On the asymptotic stability of solutions of the equation vt = δv + ev, functional analysis and related topics, (1969), Univ. of Tokyo
[6] translated in Translations of AMS, Series 2, Vol. 29. · Zbl 0096.06602
[7] Keener, J.P, Some modified bifurcation problems with application to imperfection sensitivity in buckling, () · Zbl 0284.73029
[8] Keener, J.P; Keller, H.B, Perturbed bifurcation theory, Arch. rat. mech. anal., 50, 159-175, (1973) · Zbl 0254.47080
[9] Keller, H.B, Positive solutions of some nonlinear eigenvalue problems, J. math. mech., 19, No. 4, 279-296, (1969) · Zbl 0188.17103
[10] Keller, H.B; Cohen, D.S, Some positone problems suggested by nonlinear heat generation, J. math. mech., 16, No. 12, 1361-1376, (1967) · Zbl 0152.10401
[11] Krasnosel’skii, Topological methods in the theory of nonlinear integral equations, (1964), Macmillan New York · Zbl 0111.30303
[12] {\scT. W. Laetsch}, “Bifurcation of positive solutions at ∞,” in preparation, · Zbl 0272.47035
[13] Laetsch, T.W, The number of solutions of a nonlinear two point boundary value problem, Ind. univ. math. J., 20, No. 1, (1970) · Zbl 0201.43102
[14] Protter, M.H; Weinberger, H.F, Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, New Jersey · Zbl 0153.13602
[15] Wake, G.C; Rayner, M.E, Variational methods for nonlinear eigenvalue problems associated with thermal ignition, J. diff. eqs., 13, 247-256, (1973) · Zbl 0238.35064
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.